Hail, Tom Green
- When
- July 14, 2:15 PM CST
- Where
- Tom Green County, San Angelo
- Measured
- 0.75 in hail
- Reported by
- TRAINED SPOTTER
- Coordinates
- 31.467, -100.433
1 hail, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS San Angelo, TX wrote its last area forecast discussion before the first event at Jul 14, 2:00 PM CST, 15 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SAN ANGELO TX 300 PM CDT THU JUL 14 2005 .SHORT TERM... AN UPPER LEVEL SHEAR AXIS WILL CONTINUE TO BE THE DOMINATE FEATURE OVER FORECAST AREA FOR THE NEXT SEVERAL DAYS AS RELATES TO CHANCE OF RAINFALL. A LINE OF THUNDERSTORMS DEVELOPED ALONG AN OLD OUTFLOW BOUNDARY ACROSS THE SOUTHERN CWA EARLIER THIS AFTERNOON. LOOK FOR A CONTINUING CHANCE OF AFTERNOON THUNDERSTORMS OVER MOST OF THE AREA THROUGH THE WEEKEND WITH THE BEST CHANCE OF RAINFALL FAVORING THE SOUTHERN AND EASTERN COUNTIES SITUATED ON THE EASTERN FLANK OF THE SHEAR AXIS AND ALONG ANY RESIDUAL OUTFLOW BOUNDARIES. .LONG TERM... UPPER SHEAR AXIS WILL BEGIN TO BREAK DOWN THIS WEEKEND WITH A RIDGE OF HIGH PRESSURE DEVELOPING ACROSS THE ENTIRE SOUTHERN HALF OF THE NATION THROUGH THE COMING WEEK. DRY FORECAST WITH TEMPERATURES CONSISTENT WITH CLIMO WILL CONTINUE THROUGH THE EXTENDED. && .PRELIMINARY POINT TEMPS/POPS... ABILENE 72 95 72 95 / 20 20 20 20 SAN ANGELO 70 95 70 95 / 30 30 30 20 JUNCTION 70 93 70 93 / 40 40 40 40 && .SJT WATCHES/WARNINGS/ADVISORIES... TX...NONE. && 99/15
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SAN ANGELO TX 128 PM CDT THU JUL 14 2005 TXZ049-054-064>066-071>073-076>078-098-099-113-114-127-128-139-140- 154-155-168>170-151828- BROWN-CALLAHAN-COKE-COLEMAN-CONCHO-CROCKETT-FISHER-HASKELL-IRION- JONES-KIMBLE-MASON-MCCULLOCH-MENARD-NOLAN-RUNNELS-SAN SABA- SCHLEICHER-SHACKELFORD-STERLING-SUTTON-TAYLOR-THROCKMORTON-TOM GREEN- 128 PM CDT THU JUL 14 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WEST CENTRAL TEXAS. .DAY ONE...TONIGHT THERE WILL BE A CHANCE OF THUNDERSTORMS OVER MOST OF WEST CENTRAL TEXAS THIS AFTERNOON AND EARLY EVENING WITH THE BEST CHANCE SOUTH OF A LINE FROM SAN ANGELO TO BROWNWOOD. THE STRONGEST STORMS WILL BE CAPABLE OF PRODUCING FREQUENT LIGHTNING...WIND GUSTS TO 50 MPH...SMALL HAIL AND LOCALLY HEAVY RAINFALL. A SEVERE STORM OR TWO WILL BE POSSIBLE. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH THURSDAY A CONTINUED UNSTABLE AIRMASS WILL RESULT IN SCATTERED AFTERNOON AND EVENING THUNDERSTORMS THROUGH THIS WEEKEND. THE STRONGEST STORMS WILL BE CAPABLE OF PRODUCING FREQUENT LIGHTNING...WIND GUSTS TO 50 MPH...SMALL HAIL AND LOCALLY HEAVY RAINFALL. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED.
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SAN ANGELO TX 1207 PM CDT THU JUL 14 2005 TXZ054-064>066-071>073-076>078-127-128-139-140-154-155-168>170- 141906- BROWN TX-CALLAHAN TX-COKE TX-COLEMAN TX-CONCHO TX-CROCKETT TX- IRION TX-KIMBLE TX-MASON TX-MCCULLOCH TX-MENARD TX-NOLAN TX- RUNNELS TX-SAN SABA TX-SCHLEICHER TX-STERLING TX-SUTTON TX-TAYLOR TX- TOM GREEN TX- 1207 PM CDT THU JUL 14 2005 ...ISOLATED STRONG TO SEVERE THUNDERSTORMS RAPIDLY DEVELOPING THIS AFTERNOON... AT 1208 PM CDT...RADAR AND SATELLITE SHOW RAPIDLY DEVELOPING SCATTERED THUNDERSTORMS ALONG AN AREA STRETCHING FROM NEAR WATER VALLEY TO SAN ANGELO AND EAST TO NORTHERN MCCULLOUGH COUNTY NEAR PLACID AND ROCHELLE...LOCATED 15 MILES NORTH OF BRADY. THESE STORMS WILL MOVE SOUTH AND AFFECT MANY LOCATIONS ALONG AND SOUTH OF HIGHWAY 87 INCLUDING THE I10 CORRIDOR BETWEEN OZONA AND JUNCTION THROUGH THIS AFTERNOON. THE STRONGEST STORMS WILL PRODUCE LOCALLY VERY HEAVY RAINFALL...WIND GUSTS TO NEAR 55 MPH...DEADLY LIGHTNING...AND SMALL HAIL. BE PREPARED FOR A POSSIBLE WARNING.
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SAN ANGELO TX 1254 PM CDT THU JUL 14 2005 TXZ064>066-071>073-076>078-139-140-154-155-168>170-141852- BROWN TX-COKE TX-COLEMAN TX-CONCHO TX-CROCKETT TX-IRION TX-KIMBLE TX- MASON TX-MCCULLOCH TX-MENARD TX-RUNNELS TX-SAN SABA TX-SCHLEICHER TX- STERLING TX-SUTTON TX-TOM GREEN TX- 1254 PM CDT THU JUL 14 2005 ...STRONG TO SEVERE THUNDERSTORMS RAPIDLY DEVELOPING THIS AFTERNOON ACROSS THE HEARTLAND AND CONCHO VALLEY... AT 1250 PM CDT...RADAR INDICATED RAPIDLY DEVELOPING THUNDERSTORMS FROM ABOUT 10 MILES SOUTH OF SAN ANGELO...EASTWARD TO EDEN... BRADY...AND SAN SABA. THESE STORMS WILL DRIFT SLOWLY SOUTH AND AFFECT LOCATIONS ALONG AND SOUTH OF U.S. HIGHWAY 87...INCLUDING THE INTERSTATE 10 CORRIDOR BETWEEN OZONA AND JUNCTION THIS AFTERNOON. THE STRONGEST STORMS WILL PRODUCE VERY HEAVY RAINFALL...WIND GUSTS TO NEAR 55 MPH...DEADLY LIGHTNING...AND SMALL HAIL. BE PREPARED FOR POSSIBLE WARNINGS.
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SAN ANGELO TX 128 PM CDT THU JUL 14 2005 TXZ064>066-071>073-076>078-139-140-154-155-168>170-141930- BROWN TX-COKE TX-COLEMAN TX-CONCHO TX-CROCKETT TX-IRION TX-KIMBLE TX- MASON TX-MCCULLOCH TX-MENARD TX-RUNNELS TX-SAN SABA TX-SCHLEICHER TX- STERLING TX-SUTTON TX-TOM GREEN TX- 128 PM CDT THU JUL 14 2005 ...STRONG THUNDERSTORMS DRIFTING ACROSS THE CONCHO VALLEY AND HEARTLAND THIS AFTERNOON... AT 125 PM CDT...RADAR INDICATED SCATTERED STRONG THUNDERSTORMS FROM ABOUT 20 MILES SOUTH OF SAN ANGELO...EASTWARD TO ABOUT 10 MILES SOUTH OF EDEN...TO 5 MILES SOUTH OF BRADY...TO 5 MILES SOUTH OF SAN SABA. THESE STORMS WILL DRIFT SLOWLY SOUTH AND AFFECT LOCATIONS SOUTH OF U.S. HIGHWAY 87...INCLUDING THE INTERSTATE 10 CORRIDOR BETWEEN OZONA AND JUNCTION THIS AFTERNOON. THE STRONGEST STORMS WILL PRODUCE VERY HEAVY RAINFALL...WIND GUSTS TO NEAR 55 MPH...DEADLY LIGHTNING...AND SMALL HAIL. BE PREPARED FOR POSSIBLE WARNINGS.
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SAN ANGELO TX 200 PM CDT THU JUL 14 2005 TXZ064>066-071>073-076>078-139-140-154-155-168>170-141930- BROWN TX-COKE TX-COLEMAN TX-CONCHO TX-CROCKETT TX-IRION TX-KIMBLE TX- MASON TX-MCCULLOCH TX-MENARD TX-RUNNELS TX-SAN SABA TX-SCHLEICHER TX- STERLING TX-SUTTON TX-TOM GREEN TX- 200 PM CDT THU JUL 14 2005 ...STRONG THUNDERSTORMS DRIFTING ACROSS THE CONCHO VALLEY... HEARTLAND AND NORTHWEST HILL COUNTRY THIS AFTERNOON... AT 200 PM CDT...RADAR INDICATED SCATTERED STRONG THUNDERSTORMS FROM ABOUT 20 MILES NORTH OF ELDORADO...EASTWARD TO ABOUT 5 MILES NORTH OF MENARD...AND TO CHEROKEE SOUTH OF SAN SABA. THESE STORMS WILL DRIFT SLOWLY SOUTH AND AFFECT LOCATIONS SOUTH OF U.S. HIGHWAY 87...INCLUDING THE INTERSTATE 10 CORRIDOR BETWEEN OZONA AND JUNCTION THIS AFTERNOON. THE STRONGEST STORMS WILL PRODUCE VERY HEAVY RAINFALL...WIND GUSTS TO NEAR 55 MPH...DEADLY LIGHTNING...AND SMALL HAIL. BE PREPARED FOR POSSIBLE WARNINGS.
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SAN ANGELO TX 239 PM CDT THU JUL 14 2005 TXZ054-064>066-071>073-076>078-127-128-139-140-154-155-168>170- 142039- BROWN TX-CALLAHAN TX-COKE TX-COLEMAN TX-CONCHO TX-CROCKETT TX- IRION TX-KIMBLE TX-MASON TX-MCCULLOCH TX-MENARD TX-NOLAN TX- RUNNELS TX-SAN SABA TX-SCHLEICHER TX-STERLING TX-SUTTON TX-TAYLOR TX- TOM GREEN TX- 239 PM CDT THU JUL 14 2005 ...STRONG THUNDERSTORMS DRIFTING ACROSS THE CONCHO VALLEY... HEARTLAND AND NORTHWEST HILL COUNTRY THIS AFTERNOON... AT 240 PM CDT...RADAR INDICATED AN AREA OF SCATTERED STRONG THUNDERSTORMS PRODUCING VERY HEAVY RAIN...GUSTY WINDS...AND SOME SMALL HAIL FROM THE VICINITY OF SAN ANGELO...TO EDEN AND EAST TO SAN SABA. THIS AREA OF STORMS CONTINUED SOUTH TOWARDS ELDORADO... JUNCTION AND MASON. THESE STORMS WILL DRIFT SLOWLY SOUTH AND AFFECT LOCATIONS SOUTH OF U.S. HIGHWAY 87...INCLUDING THE INTERSTATE 10 CORRIDOR BETWEEN OZONA AND JUNCTION THIS AFTERNOON. THE STRONGEST STORMS WILL PRODUCE VERY HEAVY RAINFALL...WIND GUSTS TO NEAR 55 MPH...DEADLY LIGHTNING...AND SMALL HAIL. WATCH OUT FOR PONDING OF WATER ON ROADS...AND BE SURE TO SLOW DOWN IN AREAS OF BLINDING RAINFALL. BE PREPARED FOR POSSIBLE WARNINGS.
The San Angelo radar (KSJT), 12 km away, was scanning. The volume nearest the first event began at 20:16 UTC.
1 hail. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Texas in 2005Every state in 2005This day in weather historyWarnings in Texas, July 2005
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5467335.